Publication
Title
Utility of classical -taxonomy for biodiversity of aquatic nematodes
Author
Abstract
Language
English
Source (journal)
Journal of nematology. - Hyattsville, Md
Publication
Hyattsville, Md : 2015
ISSN
0022-300X
Volume/pages
47:1(2015), p. 1-10
ISI
000353628000001
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 11.06.2015
Last edited 14.05.2018
To cite this reference